# SDR DLL16951029

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Frame
- Condition: Corroded
- Location: Press Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND P-DOME FRAME CORRODED AT LOWER END OVER A 2FT SECTION.  AT THE FORWARD SIDE OF P-DOME LEFT SIDE JUST AFT OF AFT CARGO AREA STRINGER 41.  REPAIRED PER SRM 53-11-00 FIG 809.
